Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 5, Number 12  


The periodic vibrations of nonlinear systems with resonance. III
Ya. V. Bykov, T. Chinkaraev
2115
The comparison principle with a vector-valued Ljapunov function. IV
V. M. Matrosov
2129
Poisson stable solutions of differential equations, and topological dynamics
B. A. Shcherbakov
2144
The stability in the large of a motion definable by a single third order nonlinear system
I. V. Gaishun
2156
The solutions of a certain integro-differential equation
È. I. Grudo
2165
Fredholm integral equations of the second kind in the problem of the diffraction of a plane wave by a slit
V. M. Skurlov, V. P. Shestopalov
2173
Mixed problems for certain semihyperbolic equations
N. I. Brisch
2200
Parabolic equations on the plane and semigroups
N. V. Krylov
2216
Almost periodic and periodic solutions of the problem with oblique derivative for parabolic equations
I. I. Shmulev
2225
A representation formula for the solutions of an inhomogeneous boundary value problem with Bessel's operator
M. I. Klyuchantsev
2237
An investigation of certain classes of second order quasilinear elliptic equations. I
A. D. Dzhabrailov
2245
The solution of the generalized Cauchy–Dirichlet problem for the linear polycaloric equation
G. I. Sulkhanishvili
2258

Short Communications
An example of a solution not extendable to the whole axis of a second order differential equation of oscillatory type
A. D. Myshkis
2267
A method of imaginary quadratures
V. N. Laptinskii
2269
On the question of the convergence of differential descent
S. M. Gerashchenko
2272
A certain characteristic of normally solvable extensions of a minimal operator
I. V. Gel'man
2274
The Čaplygin theorem for a first order quasilinear partial differential equation
V. S. Blinchevskii
2276
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021